RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 1, Pages 20–34 (Mi mz2121)  

This article is cited in 8 scientific papers (total in 8 papers)

On eigenfrequencies of bodies with thin branches. II. Asymptotics

R. R. Gadyl'shin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Full text: PDF file (2222 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:1, 14–23

Bibliographic databases:

UDC: 517
Received: 02.10.1992

Citation: R. R. Gadyl'shin, “On eigenfrequencies of bodies with thin branches. II. Asymptotics”, Mat. Zametki, 55:1 (1994), 20–34; Math. Notes, 55:1 (1994), 14–23

Citation in format AMSBIB
\Bibitem{Gad94}
\by R.~R.~Gadyl'shin
\paper On eigenfrequencies of bodies with thin branches. II. Asymptotics
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 1
\pages 20--34
\mathnet{http://mi.mathnet.ru/mz2121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275299}
\zmath{https://zbmath.org/?q=an:0839.35091}
\elib{https://elibrary.ru/item.asp?id=12740762}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 1
\pages 14--23
\crossref{https://doi.org/10.1007/BF02110759}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PL08500003}


Linking options:
  • http://mi.mathnet.ru/eng/mz2121
  • http://mi.mathnet.ru/eng/mz/v55/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. R. R. Gadyl'shin, “Asymptotic expansion of the solutions of a singularly perturbed Dirichlet problem”, Comput. Math. Math. Phys., 36:1 (1996), 75–84  mathnet  mathscinet  zmath  isi
    2. R. R. Gadyl'shin, “Characteristic frequencies of bodies with thin spikes. III. Frequency splitting”, Math. Notes, 61:4 (1997), 409–416  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Gadyl'shin, RR, “Eigenvalues of the Neumann problem in a domain with a thin channel”, Doklady Mathematics, 66:3 (2002), 436  mathscinet  isi
    4. R. R. Gadyl'shin, “On domains with a narrow isthmus in the critical case”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S68–S74  mathnet  mathscinet  zmath  elib
    5. R. R. Gadyl'shin, “On the eigenvalues of a “dumb-bell with a thin handle””, Izv. Math., 69:2 (2005), 265–329  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. M. Yu. Planida, “Asymptotics of the eigenelements of the Laplacian with singular perturbations of boundary conditions on narrow and thin sets”, Sb. Math., 196:5 (2005), 703–741  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. F. L. Bakharev, S. A. Nazarov, “Gaps in the spectrum of a waveguide composed of domains with different limiting dimensions”, Siberian Math. J., 56:4 (2015), 575–592  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. F. L. Bakharev, S. A. Nazarov, “Open waveguides in doubly periodic junctions of domains with different limit dimensions”, Siberian Math. J., 57:6 (2016), 943–956  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:203
    Full text:72
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020